... weight off - a reduction of 10 to 15 lbs and I have been active. I am in my late 60's, I take losartan & atenolol. I recently lower my intake of atenolol to a half tablet 25mg a day. any input with the lowering of my dia. and B/P.
Since you are losing weight, you probably need a medication adjustment but it really should be done by your Dr. Make an appt to see your primary care Dr and in the meantime, take your B/P several times a day and record it and take this record to your doc so he/she can see what your B/P is doing. You likely do need to cut your dose now that you have lost weight.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
High Blood Pressure - Are there known interactions among losartan. lovastatin, amlodipine, atenolol?
Posted 23 Mar 2010 • 1 answer
Posted 16 Sep 2011 • 2 answers
Posted 22 May 2013 • 2 answers
Posted 2 Dec 2014 • 1 answer
Posted 16 Oct 2015 • 0 answers